# SDR DALA2024041504469

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N394DX
- Make and model: Airbus A321-211
- Aircraft serial: 9125
- Aircraft time: 14,228 hours, 6,297 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV TIP HAS LIGHTNING STRIKE DAMAGE. CORRECTIVE ACTION: REPLACED LEFT ELEVATOR IAW AMDS W/C 2734-4001-ELEVATOR. (LP 0292263)
